Last Updated on Jun 23, 2018

Priapism and Ejaculation disorders - Retrograde or anejaculation or dry ejaculation

Some drugs cause sexual problems in males such as priapism, abnormal ejaculation - retrograde ejaculation or premature ejaculation or anejaculation (dry ejaculation)

Some drugs cause priapism or prolonged painful erection include:

  • Antihypertensives like prazosin that prevent the contraction of the blood vessels
  • Other antihypertensives like hydralazine and nifedipine
  • Trazodone (an antidepressant)
  • Anticoagulants or blood thinners
  • Risperidone (an antipsychotic)
  • Drugs injected into the penis for the treatment of erectile dysfunction papaverine, phentolamine and alprostadil

Some drugs cause failure of ejaculation or retrograde ejaculation (the semen empties into the bladder

Drugs that cause failure of ejaculation or dry ejaculation are:

  • Phenoxybenzamine
  • Phentolamine
  • Tamsulosin

Drugs that cause retrograde ejaculation are:

  • Guanethidine
  • Phentolamine
  • Phenoxybenzamine
  • Thioridazine

Reference:

  1. MacLean F, Lee A. Drug-induced sexual dysfunction and infertility. The Pharmaceutical Journal 1999; 262 (7047): 780-784

Comments

BradSteve Monday, August 6, 2012

Touch each other. Too often, particularly in long-term relationships, we stop touching each other unless we want sex. Don’t let that happen! Make a point of touching your partner throughout the day. That could be kissing, hugs, stroking his cheek, even running your fingers through his hair. Then find opportunities for more intensive touching, such as giving each other massages. You will find that your entire body has erotic potential, and it is fun to explore each other’s bodies and find which areas provide pleasurable sensations and which do not. Then communicate this with each other.

gary39 Tuesday, February 22, 2011

i am taking - sertraline 200mg quetiapine 100mg simvastatin 25mg diazepam 4mg omeprazole 20mg ramipril 10mg felodipine 2.5mg I am suffering erectile dysfunction and was wondering if the drugs im taking is causing this. Thank you for your help,my email address is gaz1412rob@hotmail.com

Most Popular on Medindia